# SDR LR7A2009030900012

- Difficulty date: February 21, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 59,606 hours, 35,803 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 3400437L
- Condition: Cracked
- Location: Bs 477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK PER JOB CARD HC5316, FOUND BULKHEAD CRACKED AT FS 477, LBL30, WL282.  FABRICATED AND INSTALLED REPLACEMENT IAW DRAWING 340043.
